Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 108, NWS Austin/San Antonio, TX

May 9, 2013Caldwell County, Gonzales County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2013, 11:51 PM CDT for Caldwell County, Gonzales County, Guadalupe County, Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2013, 11:51 PM CDT (04:51 UTC)
Expired
May 10, 2013, 12:45 AM CDT
In force
54 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Caldwell County, TX, Gonzales County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 37 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 12:02 AM CDTTSTM WND DMGLuling, TXTREE BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 7:48 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2013-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2097 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2013-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2097 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WUUS54 KEWX 100451
SVREWX
TXC055-177-187-100545-
/O.NEW.KEWX.SV.W.0108.130510T0451Z-130510T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CDT THU MAY 9 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTH CENTRAL CALDWELL COUNTY...
  CENTRAL GONZALES COUNTY...
  EAST CENTRAL GUADALUPE COUNTY...

* UNTIL 1245 AM CDT.

* AT 1149 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  KINGSBURY...OR 10 MILES EAST OF SEGUIN...AND MOVING EAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE LULING AND PALMETO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2969 9749 2950 9754 2957 9788 2969 9786
TIME...MOT...LOC 0451Z 278DEG 23KT 2963 9780

$$
2 follow-up statements
705 
WWUS54 KEWX 100502
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1202 AM CDT FRI MAY 10 2013

TXC055-177-187-100545-
/O.CON.KEWX.SV.W.0108.000000T0000Z-130510T0545Z/
GONZALES TX-GUADALUPE TX-CALDWELL TX-
1202 AM CDT FRI MAY 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR EXTREME SOUTH CENTRAL CALDWELL...EAST CENTRAL GUADALUPE AND
CENTRAL GONZALES COUNTIES...

AT 1158 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST
OF LULING...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE PALMETO AND OTTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2956 9783 2969 9774 2969 9749 2950 9754
TIME...MOT...LOC 0503Z 278DEG 29KT 2961 9767

$$
189 
WWUS54 KEWX 100526
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1226 AM CDT FRI MAY 10 2013

TXC055-177-187-100536-
/O.CAN.KEWX.SV.W.0108.000000T0000Z-130510T0545Z/
GONZALES TX-GUADALUPE TX-CALDWELL TX-
1226 AM CDT FRI MAY 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL
CALDWELL...EAST CENTRAL GUADALUPE AND CENTRAL GONZALES COUNTIES IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL TEXAS. THE STORM HAS MOVED OFF TO THE EAST 
AND WEAKENED.

LAT...LON 2956 9783 2969 9774 2969 9749 2950 9754
TIME...MOT...LOC 0526Z 278DEG 29KT 2958 9746

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 10:53 PM CDT, 58 minutes earlier.

Area forecast discussion, May 9, 10:53 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT THU MAY 9 2013

.UPDATE...
WE HAVE EXTENDED SEVERE THUNDERSTORM WATCH #152 TO COVER
CALDWELL...GUADALUPE AND WILSON COUNTIES.

&&

.PREV DISCUSSION... /ISSUED 942 PM CDT THU MAY 9 2013/

UPDATE...
SEVERE THUNDERSTORM WATCH NUMBER 150 FOR BURNET COUNTY HAS BEEN
ALLOWED TO EXPIRE AT 9 PM. SEVERE THUNDERSTORM WATCH #152 REMAINS
IN EFFECT FOR MUCH OF THE WESTERN HALF OF SOUTH CENTRAL TEXAS. WE
HAVE ALSO UPDATED THE FORECAST TO SHOW A HIGHER CHANCE OF RAINFALL
ALONG THE I-10 CORRIDOR WEST OF SAN ANTONIO. OTHERWISE... ONLY MINOR
CHANGES HAVE BEEN MADE TO THE FORECAST.

PREV DISCUSSION... /ISSUED 811 PM CDT THU MAY 9 2013/

UPDATE...
WE HAVE UPDATED THE FORECAST FOR THE ISSUANCE OF SEVERE
THUNDERSTORM WATCH NUMBER 152...WHICH IS IN EFFECT FOR ROUGHLY THE
WESTERN HALF OF SOUTH CENTRAL TEXAS...UNTIL 2 AM CDT.

PREV DISCUSSION... /ISSUED 652 PM CDT THU MAY 9 2013/

UPDATE...
SEE AVIATION FOR 00Z TAF DISCUSSION.

AVIATION...
00Z TAFS ARE SOMEWHAT SIMPLIFIED TO REFLECT TIMING UNCERTAINTIES OF
A COMPLICATED PATTERN. OUTFLOW BOUNDARY FROM EARLIER CENTRAL TX
CONVECTION HAS PROMPTED LOWER CIGS OVER THE I-35 TERMINALS THAT
COULD TEMPORARILY MIX OUT BEFORE REFORMING AS CIGS OF 1-2 KFT
THIS EVENING. BY LATE EVENING...CONVECTION UPSTREAM OVER MEXICO
AND WEST CENTRAL TEXAS SHOULD HAVE LESS OF AN IMPACT AND ALLOW FOR
MORE UNIFORM CLOUD BASES...BUT THE PATTERN ALOFT SHOWS WIND SHEAR
CAPABLE OF PRODUCING OVERNIGHT CONVECTION AND SHOWERS. MOST OF THE
MODEL DATA SUGGEST MINIMAL OVERNIGHT CONVECTION WITH INTERMITTENT
LIGHT SHOWERS THAT SHOULD PROVIDE A MININMAL IMPACT TO CIGS AND
VSBYS. TOWARD DAYBREAK...A HANDFUL OF MODELS ARE DEPICTING
DESTABILIZATION OVER THE EDWARDS PLATEAU AND EXPANDING THE CHANCE
OF SHOWERS AND THUNDERSTORMS EAST INTO THE I-35 CORRIDOR BY NOON.
THIS PATTERN WAS ALSO SEEN IN PRIOR MODEL RUNS SO THE TAFS WILL
REFLECT THIS SCENARIO FOR ENHANCED CHANCES FOR IFR AND CONVECTIVE
WEATHER IMPACTS ON THE METRO CITIES FROM 14-20Z.

PREV DISCUSSION... /ISSUED 634 PM CDT THU MAY 9 2013/

UPDATE...
SEVERE THUNDERSTORM WATCH #150 FOR WILLIAMSON COUNTY HAS BEEN
CANCELLED A LITTLE EARLY. DUE TO THE ONGOING ACTIVITY OVER WEST
CENTRAL TEXAS...WE HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH FOR
LLANO AND BURNET COUNTIES UNTIL 9 PM CDT.

PREV DISCUSSION... /ISSUED 524 PM CDT THU MAY 9 2013/

UPDATE...
WE HAVE UPDATED THE FORECAST TO MENTION THE POSSIBILITY OF SEVERE
STORMS ACROSS ALL OF SOUTH CENTRAL TEXAS THIS EVENING. THERE ARE
SEVERAL DIFFERENT AREAS FOR POTENTIAL STORM DEVELOPMENT.
CURRENTLY... SEVERE STORMS ACROSS WEST CENTRAL COULD AFFECT THE
HILL COUNTRY BY MID-EVENING. A FEW STORMS ARE ALSO DEVELOPING
ALONG THE DRYLINE ACROSS THE EDWARDS PLATEAU. WE ARE ALSO
MONITORING STORM DEVELOPMENT OVER THE SERRANIAS DEL BURRO
MOUNTAINS...WHICH WILL LIKELY MOVE INTO THE RIO GRANDE PLAINS.

PREV DISCUSSION... /ISSUED 302 PM CDT THU MAY 9 2013/

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
THIS AFTERNOON THREE CLUSTERS OF THUNDERSTORMS WERE OCCURRING IN
AND AROUND SOUTH CENTRAL TEXAS. ONE CLUSTER EAST OF BURNET AND
WILLIAMSON COUNTIES INCLUDES AN ACCELERATING BOW ECHO AND IS
ASSOCIATED WITH OUTFLOWS FROM THE EARLIER MCS. ANOTHER CLUSTER
OVER THE HIGHER ELEVATIONS OF THE SIERRA MADRE WEST OF DEL RIO IS
DUE TO STRONG UPSLOPE FLOW AND FINALLY THE CLUSTER BETWEEN SAN
ANGELO AND SWEETWATER IS ASSOCIATED WITH THE INTERSECTION OF THE
DRY-LINE AND COLD FRONT. ATTM IT APPEARS CONVECTION WILL FIRE THIS
AFTERNOON INTO THIS EVENING ON THE OUTFLOW BOUNDARY AS IT SINKS
SOUTHWARD ACROSS THE HILL COUNTRY AND NORTHEAST COUNTIES. TSTMS
OVER NORTHEAST MEXICO WILL ALSO HAVE THE POTENTIAL TO MOVE
EASTWARD OFF THE EASTERN SLOPES AND MAINTAIN INTENSITY CROSSING
THE RIO GRANDE THIS EVENING. FINALLY THE CONVECTION BETWEEN
SWEETWATER AND ABILENE MAY EVOLVE INTO ANOTHER MCS AND TRACK ESE.
THUS THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
THE EVENING HOURS WANING AFTER MIDNIGHT WITH THE LOSS OF HEATING.
THE BEST CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT WILL BE ACROSS THE HILL COUNTRY AND NORTHEAST COUNTIES
MAINLY NORTH OF A LINE FROM HARPER TO SAN MARCOS TO SCHULENBURG.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY AS A
WEAK COLD FRONT SINKS SOUTHWARD PROVIDING SURFACE CONVERGENCE.
THERE IS STILL THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ON
FRIDAY...MAINLY IN THE AFTERNOON AND EVENING DURING PEAK HEATING.

LONG TERM (SATURDAY THROUGH THURSDAY)...
THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SATURDAY
AS THE WEAK AND SHALLOW FRONTAL BOUNDARY SINKS SOUTHWARD ACROSS THE
REGION. RAIN CHANCES ARE EXPECTED TO END SATURDAY EVENING AS THE UPPER
TROF AXIS MOVES SOUTHWARD INTO DEEP SOUTH TEXAS. THE CUT-OFF LOW OVER
NORTHERN MEXICO WILL EJECT TO THE NORTHEAST AS AN OPEN WAVE TUESDAY
AND WEDNESDAY OF NEXT WEEK. THIS WILL ONCE AGAIN BRING A SLIGHT CHANCE
OF SHOWERS TO SOUTH CENTRAL TEXAS.

RAINFALL TOTALS TONIGHT THROUGH SATURDAY NIGHT WILL RANGE FROM
ONE-HALF INCH ALONG THE RIO GRANDE TO 2 INCHES ACROSS OUR EASTERN
COUNTIES. THESE NUMBERS ARE BASIN AVERAGES WHILE POINT TOTALS WILL
BE SLIGHTLY HIGHER.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              68  82  64  78  61 /  50  60  50  30  10
AUSTIN BERGSTROM INTL AIRPORT  67  82  63  77  59 /  50  50  50  40  10
NEW BRAUNFELS MUNI AIRPORT     67  83  64  78  60 /  60  50  60  40  10
BURNET MUNI AIRPORT            66  80  61  76  58 /  50  70  40  30  10
DEL RIO INTL AIRPORT           70  90  67  81  63 /  20  30  50  30  20
GEORGETOWN MUNI AIRPORT        66  80  61  77  58 /  50  60  40  30  10
HONDO MUNI AIRPORT             69  85  65  79  60 /  30  40  60  40  10
SAN MARCOS MUNI AIRPORT        67  81  64  77  61 /  60  50  60  40  10
LA GRANGE - FAYETTE REGIONAL   69  83  66  78  62 /  50  50  50  40  10
SAN ANTONIO INTL AIRPORT       69  83  65  78  61 /  40  50  60  40  10
STINSON MUNI AIRPORT           69  84  66  78  62 /  40  50  60  40  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 9, 5:21 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
521 PM CDT THU MAY 9 2013

TXZ171>173-183>194-202>209-217>225-228-102230-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
521 PM CDT THU MAY 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS ALL
OF SOUTH CENTRAL TEXAS. A SERIES OF WEAK UPPER LEVEL DISTURBANCES
ALONG WITH A MOIST AND UNSTABLE AIR MASS AT LOW LEVELS WILL
PRODUCE FAVORABLE CONDITIONS FOR STRONG TO SEVERE THUNDERSTORMS.
LOCALLY HEAVY DOWNPOURS OF 1-2 INCHES ARE ALSO POSSIBLE FROM THE
STRONGER STORMS. THE POTENTIAL FOR SEVERE THUNDERSTORMS IS
EXPECTED TO DIMINISH IN THE EARLY MORNING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

WEAK UPPER LEVEL DISTURBANCES WILL INTERACT WITH A WEAK FRIDAY
COLD FRONT TO PRODUCE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS
FRIDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS FRIDAY WITH THE PRIMARY THREAT BEING LARGE HAIL.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT OR FRIDAY.

In the hours before

Local storm report, May 9, 11:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1123 PM CDT THU MAY 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     HAIL             NEW BRAUNFELS           29.70N  98.12W
05/09/2013  M1.00 INCH       COMAL              TX   PUBLIC

&&

EVENT NUMBER EWX1300385

CVP
Local storm report, May 9, 11:25 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 PM CDT THU MAY 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     HAIL             5 E NEW BRAUNFELS       29.70N  98.03W
05/09/2013  M0.88 INCH       GUADALUPE          TX   NWS OFFICE

&&

EVENT NUMBER EWX1300386

CVP
Local storm report, May 9, 11:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1127 PM CDT THU MAY 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     HAIL             SAN MARCOS              29.88N  97.93W
05/09/2013  M0.88 INCH       HAYS               TX   PUBLIC

            ON SOUTH SIDE OF SAN MARCOS

&&

EVENT NUMBER EWX1300387

CVP
Local storm report, May 9, 11:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1140 PM CDT THU MAY 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     5 SW SAN MARCOS         29.83N  97.99W
05/09/2013                   HAYS               TX   LAW ENFORCEMENT

            POWERLINES BLOWN DOWN

&&

EVENT NUMBER EWX1300388

CVP
Special weather statement, May 9, 11:44 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 PM CDT THU MAY 9 2013

TXZ207-208-223-100530-
CALDWELL-GONZALES-GUADALUPE-
1144 PM CDT THU MAY 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN CALDWELL...
EASTERN GUADALUPE AND CENTRAL GONZALES COUNTIES UNTIL 1230 AM CDT...

AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR KINGSBURY...OR 6 MILES NORTHEAST OF
SEGUIN...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KINGSBURY...
  PALMETO...
  BELMONT...
  OTTINE...
  MONTHALIA...
  OAK FOREST...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2963 9753 2944 9760 2957 9797 2968 9790
TIME...MOT...LOC 0444Z 285DEG 27KT 2962 9785
Local storm report, May 9, 11:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 PM CDT THU MAY 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TSTM WND GST     10 E MARTINDALE         29.84N  97.68W
05/09/2013  E60 MPH          CALDWELL           TX   AMATEUR RADIO

            ESTIMATED WINDS 50 TO 60 MPH

&&

EVENT NUMBER EWX1300389

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:09 PM CDTSpecial Weather StatementEWXDimmit66 min
May 9, 7:32 PM CDTSpecial Weather StatementEWXMason73 min
May 9, 7:35 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick55 min
May 9, 7:55 PM CDTSpecial Weather StatementEWXReal80 min
May 9, 8:03 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real72 min
May 9, 8:07 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano68 min
May 9, 8:16 PM CDTTornado WarningEWXEdwards, Kerr, Real44 min
May 9, 8:19 PM CDTTornado WarningEWXGillespie56 min
May 9, 8:28 PM CDTSpecial Weather StatementEWXMaverick47 min
May 9, 9:04 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kendall, Kerr, Real56 min
May 9, 9:09 PM CDTTornado WarningEWXGillespie51 min
May 9, 9:36 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall54 min
May 9, 9:58 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr47 min
May 9, 10:14 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall61 min
May 9, 10:27 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr48 min
May 9, 10:55 PM CDTSevere Thunderstorm WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays65 min
May 9, 11:24 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Gonzales, Guadalupe, Hays51 min
May 9, 11:44 PM CDTSpecial Weather StatementEWXGuadalupe46 min
May 10, 12:31 AM CDTSpecial Weather StatementEWXFayette44 min
May 10, 1:16 AM CDTSpecial Weather StatementEWXFayette29 min
May 10, 3:05 AM CDTSevere Thunderstorm WarningEWXVal Verde25 min
May 10, 3:52 AM CDTSpecial Weather StatementEWXVal Verde23 min
May 10, 4:23 AM CDTSpecial Weather StatementEWXEdwards52 min
May 10, 4:24 AM CDTSpecial Weather StatementEWXEdwards51 min
May 10, 4:49 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real41 min
May 10, 5:27 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kerr33 min
May 10, 5:59 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Kendall, Kerr46 min
May 10, 6:40 AM CDTSpecial Weather StatementEWXMedina50 min
May 10, 6:47 AM CDTSpecial Weather StatementEWXComal, Hays43 min
May 10, 7:17 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina43 min
May 10, 7:41 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays49 min
May 10, 7:53 AM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson52 min
May 10, 8:30 AM CDTSpecial Weather StatementEWXWilson45 min
May 10, 8:38 AM CDTSpecial Weather StatementEWXFayette37 min
May 10, 8:42 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales48 min
May 10, 9:09 AM CDTSpecial Weather StatementEWXLavaca51 min
May 10, 9:14 AM CDTSevere Thunderstorm WarningEWXLavaca46 min
May 10, 9:22 AM CDTSpecial Weather StatementEWXDeWitt38 min
May 10, 9:32 AM CDTSpecial Weather StatementEWXLavaca43 min
May 10, 1:03 PM CDTSpecial Weather StatementEWXGonzales42 min
May 10, 1:41 PM CDTSpecial Weather StatementEWXTerrell34 min
May 10, 1:44 PM CDTSpecial Weather StatementEWXLavaca46 min
May 10, 2:07 PM CDTSpecial Weather StatementEWXVal Verde38 min
May 10, 2:48 PM CDTSpecial Weather StatementEWXVal Verde42 min
May 10, 3:02 PM CDTSpecial Weather StatementEWXVal Verde58 min
May 10, 3:54 PM CDTSpecial Weather StatementEWXVal Verde51 min
May 10, 4:07 PM CDTSpecial Weather StatementEWXReal53 min
May 10, 4:30 PM CDTSpecial Weather StatementEWXKinney45 min
May 10, 4:46 PM CDTSpecial Weather StatementEWXMedina44 min
May 10, 4:56 PM CDTSpecial Weather StatementEWXVal Verde49 min
May 10, 5:06 PM CDTSpecial Weather StatementEWXBurnet39 min
May 10, 5:15 PM CDTSpecial Weather StatementEWXBandera, Kinney, Uvalde45 min
May 10, 5:20 PM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 10, 5:28 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde62 min
May 10, 5:38 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina52 min
May 10, 5:40 PM CDTSpecial Weather StatementEWXKinney50 min
May 10, 5:42 PM CDTSpecial Weather StatementEWXBurnet48 min
May 10, 5:54 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde66 min
May 10, 5:59 PM CDTSpecial Weather StatementEWXLlano46 min
May 10, 6:05 PM CDTSevere Thunderstorm WarningEWXBurnet40 min
May 10, 6:07 PM CDTSpecial Weather StatementEWXKendall53 min
May 10, 6:12 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde48 min
May 10, 6:16 PM CDTSevere Thunderstorm WarningEWXLlano44 min
May 10, 6:23 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina67 min
May 10, 6:33 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala57 min
May 10, 6:39 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr51 min
May 10, 6:40 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.